Home Asymptotic number of maps on compact orientable surfaces
Article
Licensed
Unlicensed Requires Authentication

Asymptotic number of maps on compact orientable surfaces

  • M. A. KRIKUN and V. A. MALYSHEV
Published/Copyright: October 9, 2009
Become an author with De Gruyter Brill
Discrete Mathematics and Applications
From the journal Volume 11 Issue 2

Published Online: 2009-10-09
Published in Print: 2001

Walter de Gruyter

Downloaded on 30.11.2025 from https://www.degruyterbrill.com/document/doi/10.1515/dma.2001.11.2.145/pdf?lang=en
Scroll to top button